# SDR DHL9870827C

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING LOWER L/E ANGLE TO WEB CRACKED 2 PLACES WBL 92.8.  INSTALLED ANGLE REPAIR PER SRM 51-40-3, 25 X 2 X 2.  N/R 2375
